RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 5, Pages 784–787 (Mi mz1776)  

Brief Communications

Preservation of equilibrium states and their stability for discrete Runge–Kutta approximations of continuous systems

L. Z. Fishman

N. I. Lobachevski State University of Nizhni Novgorod

DOI: https://doi.org/10.4213/mzm1776

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:5, 568–571

Bibliographic databases:

Received: 21.10.1993

Citation: L. Z. Fishman, “Preservation of equilibrium states and their stability for discrete Runge–Kutta approximations of continuous systems”, Mat. Zametki, 59:5 (1996), 784–787; Math. Notes, 59:5 (1996), 568–571

Citation in format AMSBIB
\Bibitem{Fis96}
\by L.~Z.~Fishman
\paper Preservation of equilibrium states and their stability for discrete Runge--Kutta approximations of continuous systems
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 5
\pages 784--787
\mathnet{http://mi.mathnet.ru/mz1776}
\crossref{https://doi.org/10.4213/mzm1776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445463}
\zmath{https://zbmath.org/?q=an:0873.65082}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 5
\pages 568--571
\crossref{https://doi.org/10.1007/BF02308829}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VM73200018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1776
  • https://doi.org/10.4213/mzm1776
  • http://mi.mathnet.ru/eng/mz/v59/i5/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:94
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020